{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2024,8,9]],"date-time":"2024-08-09T00:24:32Z","timestamp":1723163072998},"reference-count":5,"publisher":"Scientific Scholar","content-domain":{"domain":["ijdvl.com"],"crossmark-restriction":true},"short-container-title":["IJDVL"],"DOI":"10.25259\/ijdvl_535_2024","type":"journal-article","created":{"date-parts":[[2024,8,8]],"date-time":"2024-08-08T12:10:02Z","timestamp":1723119002000},"page":"1-2","update-policy":"http:\/\/dx.doi.org\/10.25259\/crossmark_policy","source":"Crossref","is-referenced-by-count":0,"title":["A case of cyclophosphamide-induced euprolactinemic galactorrhea"],"prefix":"10.25259","volume":"0","author":[{"given":"Kirti Mangilal","family":"Jangid","sequence":"first","affiliation":[{"name":"Department of Dermatology, Seth V.C.Gandhi & M.A. Vora Municipal General Hospital, Ghatkopar East, Mumbai, India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Swagata Arvind","family":"Tambe","sequence":"additional","affiliation":[{"name":"Department of Dermatology Venereology Leprosy, Seth V.C.Gandhi & M.A. Vora Municipal General Hospital, Ghatkopar East, Mumbai, India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Shraddha","family":"Mahobia","sequence":"additional","affiliation":[{"name":"Department of Dermatology, Seth V.C.Gandhi & M.A. Vora Municipal General Hospital, Ghatkopar East, Mumbai, India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Samira Siddiqui Khatoon Mohd","family":"Hanif","sequence":"additional","affiliation":[{"name":"Department of Dermatology, Seth V.C.Gandhi & M.A. Vora Municipal General Hospital, Ghatkopar East, Mumbai, India"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"10894","published-online":{"date-parts":[[2024,8,8]]},"reference":[{"key":"10.25259\/IJDVL_535_2024\/ref-1","doi-asserted-by":"publisher","first-page":"661","DOI":"10.1111\/j.1365-2265.1985.tb03003.x","article-title":"Prolactin secretion and biological activity in females with galactorrhoea and normal circulating prolactin concentrations at rest","volume":"22","author":"Johnston","year":"1985","journal-title":"Clin Endocrinol (Oxf)"},{"key":"10.25259\/IJDVL_535_2024\/ref-2","doi-asserted-by":"publisher","first-page":"563","DOI":"10.2165\/11533140-000000000-00000","article-title":"Antidepressant-induced hyperprolactinaemia: Incidence, mechanisms and management","volume":"24","author":"Coker","year":"2010","journal-title":"CNS Drugs"},{"key":"10.25259\/IJDVL_535_2024\/ref-3","doi-asserted-by":"publisher","first-page":"912","DOI":"10.1093\/oxfordjournals.humrep.a137768","article-title":"The aetiology of galactorrhoea in women with regular menstruation and normal prolactin levels","volume":"7","author":"Abdel Gadir","year":"1992","journal-title":"Hum Reprod"},{"key":"10.25259\/IJDVL_535_2024\/ref-4","doi-asserted-by":"publisher","first-page":"234","DOI":"10.4103\/ijp.ijp_159_18","article-title":"A case report on azathioprine-induced euprolactinemic galactorrhea","volume":"53","author":"Chaudhary","year":"2021","journal-title":"Indian J Pharmacol"},{"key":"10.25259\/IJDVL_535_2024\/ref-5","doi-asserted-by":"publisher","first-page":"5","DOI":"10.1111\/ajd.12406","article-title":"Cyclophosphamide in dermatology","volume":"58","author":"Kim","year":"2017","journal-title":"Australas J Dermatol"}],"container-title":["Indian Journal of Dermatology, Venereology and Leprology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ijdvl.com\/a-case-of-cyclophosphamide-induced-euprolactinemic-galactorrhea\/","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/www.ijdvl.com\/a-case-of-cyclophosphamide-induced-euprolactinemic-galactorrhea\/","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,8,8]],"date-time":"2024-08-08T12:10:10Z","timestamp":1723119010000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ijdvl.com\/a-case-of-cyclophosphamide-induced-euprolactinemic-galactorrhea\/"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2024,8,8]]},"references-count":5,"alternative-id":["10.25259\/IJDVL_535_2024"],"URL":"https:\/\/doi.org\/10.25259\/ijdvl_535_2024","relation":{},"ISSN":["0973-3922","0378-6323"],"issn-type":[{"value":"0973-3922","type":"electronic"},{"value":"0378-6323","type":"print"}],"subject":[],"published":{"date-parts":[[2024,8,8]]},"article-number":"1"}}